No Cover Image

Journal article 709 views 119 downloads

Tamed EM scheme of neutral stochastic differential delay equations

Yanting Ji, Chenggui Yuan Orcid Logo

Journal of Computational and Applied Mathematics, Volume: 326, Pages: 337 - 357

Swansea University Author: Chenggui Yuan Orcid Logo

Published in: Journal of Computational and Applied Mathematics
ISSN: 03770427
Published: 2017
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Start Page: 337
End Page: 357